# SDR T17A201410018008

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N840TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 10,945 hours, 7,542 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Indication Sys
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A REAR BAY OVER HEAT INDICATION ON DEPARTURE.  DECLARED EMER & RETURNED TO DEPARTURE AIRPORT.
